Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/4890
Title: Some exact solutions for Toda type lattice differential equations using the improved (G'/G)-expansion method
Authors: Aslan, İsmail
Keywords: Differential equations
(G′/G)-expansion method
Lattice differential equation
Traveling wave solutions
Hybrid systems
Issue Date: Mar-2012
Publisher: John Wiley and Sons Inc.
Source: Aslan, İ. (2012). Some exact solutions for Toda type lattice differential equations using the improved (G′/G)-expansion method. Mathematical Methods in the Applied Sciences, 35(4), 474-481. doi:10.1002/mma.1579
Abstract: Nonlinear lattice differential equations (also known as differential-difference equations) appear in many applications. They can be thought of as hybrid systems for the inclusion of both discrete and continuous variables. On the basis of an improved version of the basic (G′/G)- expansion method, we focus our attention towards some Toda type lattice differential systems for constructing further exact traveling wave solutions. Our method provides not only solitary and periodic wave profiles but also rational solutions with more arbitrary parameters. © 2012 John Wiley & Sons, Ltd.
URI: http://doi.org/10.1002/mma.1579
http://hdl.handle.net/11147/4890
ISSN: 0170-4214
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
4890.pdfMakale133.76 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

6
checked on Feb 16, 2024

WEB OF SCIENCETM
Citations

6
checked on Jan 20, 2024

Page view(s)

128
checked on Feb 19, 2024

Download(s)

168
checked on Feb 19, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.